Items for Mathematics in 2013

Up a level
Export as [feed] RSS
Group by: Authors | Item Type | No Grouping
Jump to: A | B | C | D | F | G | H | I | J | K | L | M | N | R | S | T | V | W | Y | Z
Number of items: 53.

A

Alhily, Shatha Sami Sejad (2013) Higher integrability of the gradient of conformal maps. Doctoral thesis (PhD), University of Sussex.

Allaire, GRÉGOIRE, Palombaro, Mariapia and Rauch, Jeffrey (2013) Diffraction of Bloch wave packets for Maxwell's equations. Communications in Contemporary Mathematics, 15 (06). 1350040-1-1350040-36. ISSN 0219-1997

B

Ball, J M, Koumatos, K and Seiner, H (2013) Nucleation of austenite in mechanically stabilized martensite by localized heating. ICOMAT 2011, Osaka, Japan, 4 to 9 September 2011. Published in: Miyazaki, Shuichi, Kakeshita, Tomoyuki and Nishida, Minorui, (eds.) Journal of Alloys and Compounds. 557 (supp1) s37-s42. Elsevier ISSN 0925-8388

Barchiesi, Marco, Cagnetti, Filippo and Fusco, Nicola (2013) Stability of the Steiner symmetrization of convex sets. Journal of the European Mathematical Society, 15 (4). pp. 1245-1278. ISSN 1435-9855

Benning, Martin, Calatroni, Luca, Düring, Bertram and Schönlieb, Carola-Bibiane (2013) A primal-dual approach for a total variation Wasserstein flow. In: Nielsen, Frank and Barbaresco, Frédéric (eds.) Geometric science of information: first international conference, GSI 2013, Paris, France, August 28-30, 2013. Proceedings. Lecture notes in computer science (8085). Springer Berlin Heidelberg, Berlin, pp. 413-421. ISBN 9783642400193

Blank, Luise, Garcke, Harald, Sarbu, Lavinia and Styles, Vanessa (2013) Non-local Allen-Cahn systems: analysis and a primal-dual active set method. IMA Journal of Numerical Analysis, 33 (4). pp. 1126-1155. ISSN 0272-4979

Blyuss, Konstantin B (2013) The effects of symmetry on the dynamics of antigenic variation. Journal of Mathematical Biology, 66 (1-2). pp. 115-137. ISSN 0303-6812

Brett, C E A, Lam, K F, Law, K J H, McCormick, D S, Scott, M R and Stuart, A M (2013) Accuracy and stability of filters for dissipative PDEs. Physica D: Nonlinear Phenomena, 245 (1). pp. 34-45. ISSN 0167-2789

C

Cagnetti, F, Tran, H V and Gomes, D (2013) Convergence of a semi-discretization scheme for the Hamilton--Jacobi equation: a new approach with the adjoint method. Applied Numerical Mathematics, 73. pp. 2-15. ISSN 0168-9274

Cagnetti, Filippo, Gomes, Diogo and Tran, Hung Vinh (2013) Adjoint methods for obstacle problems and weakly coupled systems of PDE. ESAIM: Control, Optimisation and Calculus of Variations, 19 (3). pp. 754-779. ISSN 1292-8119

Cangiani, Andrea, Chapman, John, Georgoulis, Emmanuil and Jensen, Max (2013) Implementation of the continuous-discontinuous Galerkin finite element method. In: Cangiani, Andrea, Davidchack, Ruslan, Georgoulis, Emmanuil, Gorban, Alexander, Levesley, Jeremy and Tretyakov, Michael (eds.) Numerical mathematics and advanced applications 2011: proceedings of ENUMATH 2011, the 9th European Conference on Numerical Mathematics and Advanced Applications, Leicester, September 2011. Springer, Berlin, pp. 315-322. ISBN 9783642331336

Cangiani, Andrea, Chapman, John, Georgoulis, Emmanuil and Jensen, Max (2013) On the stability of continuous–discontinuous Galerkin methods for advection–diffusion–reaction problems. Journal of Scientific Computing, 57 (2). pp. 313-330. ISSN 0885-7474

Cangiani, Andrea, Georgoulis, Emmanuil H and Jensen, Max (2013) Discontinuous Galerkin methods for mass transfer through semipermeable membranes. SIAM Journal on Numerical Analysis, 51 (5). pp. 2911-2934. ISSN 1095-7170

Chapman, John and Jensen, Max (2013) Towards a posteriori error estimators for realistic problems in incompressible miscible displacement. In: Cangiani, Andrea, Davidchack, Ruslan L, Georgoulis, Emmanuli, Gorban, Alexander N, Levesley, Jeremy and Tretyakov, Michael V (eds.) Numerical mathematics and advanced applications 2011: proceedings of ENUMATH 2011, the 9th European Conference on Numerical Mathematics and Advanced Applications, Leicester, September 2011. Springer, Berlin, pp. 323-331. ISBN 9783642331336

Cheng, B and Ford, C (2013) Fermion zero modes for abelian BPS monopoles. Physics Letters B, 720 (1-3). pp. 262-264. ISSN 0370-2693

Chlebík, Miroslav and Chlebíková, Janka (2013) On the conjunctive capacity of graphs. In: Du, Ding-Zhu and Zhang, Guochuan (eds.) Computing and combinatorics: 19th annual international conference, COCOON 2013, Hangzhou, China, June 21-23, 2013 : proceedings. Lecture notes in computer science (7936). Springer-Verlag, Berlin, pp. 280-291. ISBN 9783642387678

D

Dashti, M, Law, K J H, Stuart, A M and Voss, J (2013) MAP estimators and their consistency in Bayesian nonparametric inverse problems. Inverse Problems, 29 (9). 095017. ISSN 0266-5611

Düring, Bertram, Fournié, Michel and Rigal, Alain (2013) High-order ADI schemes for convection-diffusion equations with mixed derivative terms. In: Azaïez, Mejdi, Hesthaven, Jan S. and El Fekih, Henda (eds.) Spectral and high order methods for partial differential equations - ICOSAHOM ' 12. Lecture notes in computational science and engineering (95). Springer-Verlag, Berlin, pp. 217-226. ISBN 9783319016009

F

Fulger, Daniel, Scalas, Enrico and Germano, Guido (2013) Random numbers from the tails of probability distributions using the transformation method. Fractional Calculus and Applied Analysis, 16 (2). pp. 332-353. ISSN 1311-0454

G

Gallagher, Isabelle, Koch, Gabriel S and Planchon, Fabrice (2013) A profile decomposition approach to the L∞/t (L3/ x) Navier–Stokes regularity criterion. Mathematische Annalen, 355 (4). pp. 1527-1559. ISSN 0025-5831

Georgiou, Nicos and Seppäläinen, Timo (2013) Large deviation rate functions for the partition function in a log-gamma distributed random particle. Annals of Probability, 41 (6). pp. 4248-4286. ISSN 0091-1798

Georgoulis, Emmanuil H, Lakkis, Omar and Makridakis, Charalambos (2013) A posteriori L∞(L2)-error bounds for finite element approximations to the wave equation. IMA Journal of Numerical Analysis, 33 (4). pp. 1245-1264. ISSN 0272-4979

Giesl, Peter and Hafstein, Sigurdur (2013) Construction of a CPA contraction metric for periodic orbits using semidefinite optimization. Nonlinear Analysis: Theory, Methods & Applications, 86. pp. 114-134. ISSN 0362-546X

Giesl, Peter and Hafstein, Sigurdur (2013) Local Lyapunov functions for periodic and finite-time ODEs. In: Johann, Andreas, Kruse, Hans-Peter, Rupp, Florian and Schmitz, Stephan (eds.) Recent Trends in Dynamical Systems. Springer Proceedings in Mathematics & Statistics . Springer, Basel, pp. 125-152. ISBN 9783034804509

H

Hörer, Jürgen, Kasnar-Samprac, Jelena, Charitos, Efstratios, Stierle, Ulrich, Bogers, Ad J J, Hemmer, Wolfgang, Hetzer, Roland, Hübler, Michael, Robinson, Derek R, Sievers, H H and Lange, Rüdiger (2013) Patient age at the Ross operation in children influences aortic root dimensions and aortic regurgitation. World journal for pediatric and congenital heart surgery, 4 (3). pp. 245-252. ISSN 2150-1351

I

Ignat, Radu, Nguyen, Luc, Slastikov, Valeriy and Zarnescu, Arghir (2013) Stability of the vortex defect in the Landau-de Gennes theory for nematic liquid crystals. Comptes Rendus Mathématique, 351 (13-14). pp. 533-537. ISSN 1631-073X

J

Jensen, Max and Målqvist, Axel (2013) Finite element convergence for the Joule heating problem with mixed boundary conditions. BIT Numerical Mathematics, 53 (2). pp. 475-496. ISSN 0006-3835

Jensen, Max and Smears, Iain (2013) Finite element methods with artificial diffusion for Hamilton-Jacobi-Bellman equations. In: Cangiani, Andrea, Davidchack, Ruslan L, Georgoulis, Emmanuli, Gorban, Alexander N, Levesley, Jeremy and Tretyakpv, Michael V (eds.) Numerical mathematics and advanced applications 2011: proceedings of ENUMATH 2011, the 9th European Conference on Numerical Mathematics and Advanced Applications, Leicester, September 2011. Springer-Verlag, Berlin, pp. 267-274. ISBN 9783642331336

Jensen, Max and Smears, Iain (2013) On the convergence of finite element methods for Hamilton-Jacobi-Bellman equations. SIAM Journal on Numerical Analysis (SINUM), 51 (1). pp. 137-162. ISSN 0036-1429

K

Knott, P A, Sindt, J and Dunningham, J A (2013) Detecting the relative localisation of quantum particles. Journal of Physics: Conference Series, 442. 012026. ISSN 1742-6588

Kyrychko, Y N, Blyuss, K B and Schöll, E (2013) Amplitude and phase dynamics in oscillators with distributed-delay coupling. Philosophical Transactions A: Mathematical, Physical and Engineering Sciences, 371 (1999). p. 20120466. ISSN 1364-503X

L

Lakkis, Omar, Madzvamuse, Anotida and Venkataraman, Chandrasekhar (2013) Implicit-explicit timestepping with finite element approximation of reaction-diffusion systems on evolving domains. SIAM Journal on Numerical Analysis, 51 (4). pp. 2309-2330. ISSN 0036-1429

Lakkis, Omar and Pryer, Tristan (2013) A finite element method for nonlinear elliptic problems. SIAM Journal on Scientific Computing, 35 (4). A2025-A2045. ISSN 1064-8275

Lazzaroni, Giuliano, Palombaro, Mariapia and Schlömerkemper, Anja (2013) Dislocations in nanowire heterostructures: from discrete to continuum. PAMM - Proceedings in Applied Mathematics and Mechanics, 13 (1). pp. 541-544. ISSN 1617-7061

Lubich, Christian, Mansour, Dhia and Venkataraman, Chandrasekhar (2013) Backward difference time discretization of parabolic differential equations on evolving surfaces. IMA Journal of Numerical Analysis, 33 (4). pp. 1365-1385. ISSN 0272-4979

M

Madzvamuse, Anotida and George, Uduak (2013) The moving grid finite element method applied to cell movement and deformation. Finite Elements in Analysis and Design, 74. pp. 76-92. ISSN 0168-874X

Makridakis, Charalambos and Süli, Endre (2013) Finite element analysis of Cauchy-Born approximations to atomistic models. Archive for Rational Mechanics and Analysis, 207 (3). pp. 813-843. ISSN 0003-9527

Martin, Adrian (2013) Density bounds and tangent measures. Doctoral thesis (PhD), University of Sussex.

McCormick, David S, Robinson, James C and Rodrigo, Jose L (2013) Generalised Gagliardo–Nirenberg inequalities using weak Lebesgue spaces and BMO. Milan Journal of Mathematics, 81 (2). pp. 265-289. ISSN 1424-9286

Mezzadri, F and Simm, N J (2013) Tau-function theory of chaotic quantum transport with β = 1, 2, 4. Communications in Mathematical Physics, 324 (2). pp. 465-513. ISSN 0010-3616

Müller, Stefan and Palombaro, Mariapia (2013) Derivation of a rod theory for biphase materials with dislocations at the interface. Calculus of Variations and Partial Differential Equations, 48 (3-4). pp. 315-335. ISSN 0944-2669

N

Nguyen, Luc and Zarnescu, Arghir (2013) Refined approximation for minimizers of a Landau-de Gennes energy functional. Calculus of Variations and Partial Differential Equations, 47 (1-2). pp. 383-432. ISSN 0944-2669

R

Rattana, Prapanporn, Blyuss, Konstantin B, Eames, Ken T D and Kiss, Istvan Z (2013) A class of pairwisemodels for epidemic dynamics on weighted networks. Bulletin of Mathematical Biology, 75 (3). pp. 466-490. ISSN 0092-8240

S

Scalas, Enrico and Politi, Mauro (2013) A note on intraday option pricing. International Journal of Applied Nonlinear Science, 1 (1). pp. 76-86. ISSN 1752-2862

Simon, Péter L and Kiss, Istvan (2013) From exact stochastic to mean-field ODE models: a new approach to prove convergence results. IMA Journal of Applied Mathematics, 78 (5). pp. 945-964. ISSN 0272-4960

Strauss, Michael (2013) The second order spectrum and optimal convergence. Mathematics of Computation, 82 (284). pp. 2305-2325. ISSN 0025-5718

T

Taylor, Michael (2013) Exact and approximate epidemic models on networks: theory and applications. Doctoral thesis (PhD), University of Sussex.

Taylor, Timothy J, Hartley, Caroline, Simon, Péter L, Kiss, Istvan Z and Berthouze, Luc (2013) Identification of criticality in neuronal avalanches: I. A theoretical investigation of the non-driven case. Journal of Mathematical Neuroscience, 3 (5). pp. 1-26. ISSN 2190-8567

V

Vairaktaris, E and Makridakis, C (2013) Control estimates and well-posedness of an inverse subsidence problem in geomechanics. Inverse Problems in Science and Engineering, 21 (5). pp. 823-839. ISSN 1741-5977

Venkataraman, C, Lakkis, O and Madzvamuse, A (2013) Adaptive finite elements for semilinear reaction-diffusion systems on growing domains. In: Cangiani, Andrea and et al, (eds.) Numerical mathematics and advanced applications 2011: proceedings of ENUMATH 2011. Springer, Berlin, pp. 71-82. ISBN 9783642331336

W

Waugh, Karl Michael Vincent (2013) Partitions of codes. Doctoral thesis (PhD), University of Sussex.

Y

Yang, Fengwei, Hubbard, Matthew and Jimack, Peter (2013) Towards the development and application of an optimal solver for continuum models of tumour growth. In: 25th Biennial Numerical Analysis Conference, June 25-28, 2013, Glasgow, University of Strathclyde.

Z

Zakharova, A, Schneider, I, Kyrychko, Y, Blyuss, K, Koseka, A, Fiedler, B and Schoell, E (2013) Time delay control of symmetry-breaking primary and secondary oscillation death. Europhysics Letters, 104 (5). ISSN 0295-5075

This list was generated on Sun Aug 25 13:12:52 2019 BST.